Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Suggest treatment for hypothyroidism

User rating for this question
Excellent
Answered by

Endocrinologist
Practicing since : 1998
Answered : 770 Questions
Question
Hi,
I have hypothyroidism and I tested in one back it is

TSH -10.11 uIU/ml
T3 is 95 ng/dl
T4 is 6.40 ng/dl

at that time i am taking 25mg thyroxine tablet every day .I used it for 6 months and i tested it again TSH is 4.4 uIU/ml and doctor suggested to use 75mg throxine tablets and i am continuing now as well (75mg)

Recently two weeks back i test TSH again and it is 0.7mg/ml.

my questions are
1.is it safe to use 75mg tablet ?
2.how long i need to use it?
3.how i can reduce it (i mean natural process).
4.Please let me know any exercises which will reduce this.
Posted Wed, 6 Aug 2014 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Minal Mohit 29 hours later
Brief Answer:
Good , keep it up.

Detailed Answer:
dear sir, you have achieved your balance good. now your queries.
1. continue same dose. it is matching your requirement.
2. probably you'll need it for life.
3. dose reduction is not really a possibility because this dose meets your requirement.
4. exercise is good idea, but for health not for curing thyroid or replacing medicine.
I hope I have answere your queries. regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor